# SDR AALA202301255137

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 25,292 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ARE ON-WITH SWITCH IN ARM POSITION ON THE GROUND. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202301259815) AND BATTERY (AALA202301256750) PER AMM 33-51-38. ALSO REPLACED EMERGENCY LIGHT SWITCH 4WL (AALA202301255137) PER ESPM 20-45-21.
